# SDR 2008UALA00854

- Difficulty date: February 17, 2008
- Submitted: February 19, 2008
- Operation: Air carrier
- Aircraft: N440UA
- Make and model: Airbus A320-232
- Aircraft serial: 702
- Aircraft time: 36,250 hours, 13,834 cycles
- Engine: Iae V2527A5
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Valve
- Part number: 114087005
- Condition: Leaking
- Location: Mlg Uplock
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

RTFL DUE TO A GREEN HYDRAULIC LOW PRESSURE WARNING INDICATION.  MLG UPLOCK VALVE LEAKING, UNKNOWN DAMAGE, BOLT HEADS WEAR SHEARED OFF.  REPLACED MLG UPLOCK VALVE, SERVICED GREEN SYSTEM HYDRO, PERFORMED GEAR SWINGS AND PLACED SYSTEM BACK TO NORMAL AFTER FREEFALL TEST.
